# SDR ASAA2016100618238

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 15,530 hours, 5,058 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LEFT FWD WINDOW OVERHEAT LIGHT.  ACFT GROUNDED.  PERFORMED FIM 30-41 TASK 801 & WINDOW SYSTEM OPS CHECK IAW AMM 30-41-00 OVER HEAT LIGHT EXTINGUISHED. OPS CHECKED NORMAL.
